where people touched by diabetes help each other.

I have been taking Metformin Hcl #### mg for just 5 doses. I don't feel very well. Does anyone have an idea of the adjustment period. I don't want to freak out right off the bat.

Living with type 2 diabetes since 2015.
Bend, OR
ASAP
Submit
8 Answers
Living with type 2 diabetes since 2014.
Washington, DC
I for one have never had any adverse reactions to metaformin which I take 500mg twice daily. If you have been prescribed the 500mg tabs then you might want to try that regiment. Else I would contact your doc to see if he cannot offer a better solution. Good luck...****

Living with type 2 diabetes since 2015.
Bend, OR
Thanks. Dr started me on ####mg twice per dat. I just don't know what to expect. Thanks again!

Living with type 2 diabetes since 2013. supporting a parent with type 2 diabetes since 2009.
Cicero, IL
It took me a week to get over that sick feeling. I take 500mg 4x a day now instead of twice.

Living with type 2 diabetes.
Lansing, MI
It's one of "them" pills where quite a few do well on, while others have a variety of side effects from it. When I took it, it really upset my stomach royally. It really depends how u are feeling whether to call & talk to your dr

Living with type 2 diabetes since 2010.
Lost Hills, CA
What's your blood sugar level reads? Some foods may react to metformin, like okra for sure may affect some people. Drink plenty of water when taking metformin.

Living with type 1 diabetes since 1993.
Mission Valley, CA
Try taking it with food for sure. It took me about two weeks to adjust to taking it.

Living with type 2 diabetes since 2015.I'm a dad supporting a child with type 1 diabetes since 2003.
Dix Hills, NY
Ask your Dr about Afrezza. It inhaled insulin. I've been using it for 8 months and words can not describe how easy and efficient it is.

supporting someone with type 2 diabetes.
Gresham, OR
when do you take your Metformin? Do you eat within 30 min. of taking it? You could be waiting to long to eat. Try testing when you feel bad to see if sugars are still high or to low. Drink plenty of water and walking helps bring sugars down. If keep happening you should call an advice nurse. This is what they are there for. Do you have any allergies to drugs? Could be an allergic reaction to the drug. I would not wait to long to let your provider know if it goes on much longer. Also, it might be a good thing to to establish the highest or lowest number your blood sugar should be with your provider that when you should call in. Have you took any diabetic 3rd classes? I have to open them twice and learned so very much!! Your insurance should cover classes. Then you will have a sylobus reference book you can refer too. I hope I have helped you out some. I live in Gresham, Oregon. Take care, and you might be able to find monthly support groups in your area. It helps to see a diabetic counselor to be able to ask questions and develop goals and resources. My insurance pays for mine. Let me know if this was some help to you. You also might check into your local Costco. Costco. Do some research.

Submit